English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Improved breakdown criterion for Einstein vacuum equations in CMC gauge

Wang, Q. (2012). Improved breakdown criterion for Einstein vacuum equations in CMC gauge. Communications on Pure and Applied Mathematics, 65(1), 21-76. doi:10.1002/cpa.20388.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-012E-4 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-012F-2
Genre: Journal Article

Files

show Files
hide Files
:
1004.2938 (Preprint), 550KB
Name:
1004.2938
Description:
File downloaded from arXiv at 2012-01-05 10:43
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
CPAM65_21.pdf (Any fulltext), 408KB
Name:
CPAM65_21.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Wang, Qian1, Author              
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show
hide
Free keywords: Mathematics, Analysis of PDEs, math.AP,General Relativity and Quantum Cosmology, gr-qc,Mathematics, Differential Geometry, math.DG
 Abstract: -

Details

show
hide
Language(s):
 Dates: 2010-04-162012-01
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 1004.2938
DOI: 10.1002/cpa.20388
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Communications on Pure and Applied Mathematics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: New York, NY : John Wiley & Sons
Pages: - Volume / Issue: 65 (1) Sequence Number: - Start / End Page: 21 - 76 Identifier: ISSN: 0010-3640
CoNE: /journals/resource/954925392315